# SDR IPXA3M80128

- Difficulty date: August 19, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75111
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, LEFT WING, STRINGER 11 CRACKED IN BAY BETWEEN XORS 683 -713.  REPAIRED STRINGER IAW SRM 57-00-03, REPAIR 5, FIG 202.
